# SDR FFKA138

- Difficulty date: May 11, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N21407
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870435
- Aircraft time: 11,488 hours
- Engine: Cont TSIO360EB
- Engine time: 1,304 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 646880
- Condition: Leaking
- Location: Engine
- Part time: 1,304 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

IN CRUISE FLIGHT PILOT NOTICED LOW OIL PRESSURE LIGHT ILLUMINATED AND THE LEFT ENGINE OIL PRESSURE GAUGE DROPPING TO ZERO.  PILOT PERFORMED ENGINE SHUTDOWN AND LANDING WAS UNEVENTFUL.  POST INSPECTION REVEALED THAT THE ENGINE OIL COOLER WAS LEAKING FROM WITHIN THE FIN SURFACE AREA.  REPLACED OIL COOLER, NO DEFECTS NOTED.
